# SDR AALA201704269030

- Difficulty date: March 20, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,084 hours, 25,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AFT OF LEFT DOOR SILL INBOARD OF AFT GIRT FITTING AT FRAME 68 AND 50 INCHES LEFT OF CENTER. REPAIRED THE FLOOR SUPPORT SRM 53-41-14.
